# SDR SWIA200718090

- Difficulty date: April 9, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 16,770 hours, 22,390 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1513111
- Part serial: 06077H1927
- Condition: Cracked
- Location: Cockpit
- Part time: 1,527 hours, 2,181 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS WINDSHIELD CRACKED IN FLIGHT.  REPLACED LEFT WINDSHIELD IAW MM 56-10-01.
